# SDR SWAA095026A

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 69,765 hours, 62,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435355
- Part serial: 2334
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
